# SDR AALA202402054659

- Difficulty date: February 4, 2024
- Submitted: February 5, 2024
- Operation: Air carrier
- Aircraft: N659AW
- Make and model: Airbus A320-232
- Aircraft serial: 1166
- Aircraft time: 77,852 hours, 31,883 cycles
- System (JASC): 2565 · Escape Slide
- Part: Pin
- Part number: UNKNOWN
- Condition: Deteriorated
- Location: Door Slide
- Component: Slide, Aircruisers
- Component part number: D31517617
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: PASSENGER / CREW DOOR 832 SLIDE ASSMBLY HAS 4 EACH PIN ATTACHMENT LOCKS DETERIORATED. REPLACED SLIDE ASSEMBLY PER TASK CARD 26C83252008.
